Mathematical modeling of the HIV/AIDS epidemic in Cuba

DSpace Repository

Mathematical modeling of the HIV/AIDS epidemic in Cuba

Details

Files for download

Find Full text There are no files associated with this item.

Overview of item record
Publication Article, peer reviewed scientific
Title Mathematical modeling of the HIV/AIDS epidemic in Cuba
Author Mastroberardino, Antonio ; Cheng, Yuanji ; Abdelrazec, Ahmed ; Liu, Hao
Date 2015
English abstract
In this paper, a nonlinear mathematical model is presented for the transmission dynamics of HIV/AIDS in Cuba. Due to Cuba's highly successful national prevention program, we assume that the only mode of transmission is through contact with those yet to be diagnosed with HIV. We find the equilibria of the governing nonlinear system, perform a linear stability analysis, and then provide results on global stability.
DOI http://dx.doi.org/10.1142/S1793524515500473 (link to publisher's fulltext)
Publisher World Scientific
Host/Issue International Journal of Biomathematics;4
Volume 8
ISSN 1793-5245
Pages 1-10
Language eng (iso)
Subject HIV/AIDS dynamics
epidemic model
stability theory
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/20003 Permalink to this page
Facebook

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics